Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lifewasalladream92

Rash From Cerave Moisturizer

Recommended Posts

I've been on the Regimen for about 6 weeks and am experiencing some pretty bad dryness and flaking. So the other day I decided to try to switch moisturizers to see if that would help. I used some Cerave Moisuterizing lotion that I had ( I have used it before and never had any problems) and only after two uses I broke out in a rash. It's not too bad but my face is red, itchy and has little bumps that kind of look like pimples but I'm pretty sure they are just part of the rash. I know it has to be from the moisturizer because it's the only thing I had changed and I have been using BP for 6 weeks and have had no other side affects expect the normal dryness and flaking.

Has this ever happened to anyone else using this moisturizer?

How long until the rash will subside?

Should I still apply my BP as normal?

and does anyone have any suggestions on how to relieve the dryness and flaking??

Link to comment
Share on other sites

Try applying a little bit of the CeraVe lotion in the crook of your elbow and leave it alone for one or two days. If you see redness, irritation, and/or flaking, it is likely the lotion.

BP is a notorious irritant, and flaws in the formulation can make it worse not to mention if you accidentally apply more than you should.

For now to be sure, stop using BP and if you have some Aquaphor around apply that on your flakiness and rash or you could use some anti-itch cream if it is itchy that has glycerin, dimethicone (preferably an active ingredient) and/or has hydrocortisone in it, but don't go overboard with applying anti-itch cream!

And as for your second question, it kind of depends what's causing the rash and how bad it is. It's kind of hard to gauge how long a rash will last.

Link to comment
Share on other sites

Try applying a little bit of the CeraVe lotion in the crook of your elbow and leave it alone for one or two days. If you see redness, irritation, and/or flaking, it is likely the lotion.

BP is a notorious irritant, and flaws in the formulation can make it worse not to mention if you accidentally apply more than you should.

For now to be sure, stop using BP and if you have some Aquaphor around apply that on your flakiness and rash or you could use some anti-itch cream if it is itchy that has glycerin, dimethicone (preferably an active ingredient) and/or has hydrocortisone in it, but don't go overboard with applying anti-itch cream!

And as for your second question, it kind of depends what's causing the rash and how bad it is. It's kind of hard to gauge how long a rash will last.

Okay thanks a lot I'm pretty sure it's the Cerave because I have been using the same BP and the same amount for almost a month now and never had any problems other than the dryness. But I'll probably cut back on the BP until the rash subsides.

Thanks!:D

Link to comment
Share on other sites

Try applying a little bit of the CeraVe lotion in the crook of your elbow and leave it alone for one or two days. If you see redness, irritation, and/or flaking, it is likely the lotion.

BP is a notorious irritant, and flaws in the formulation can make it worse not to mention if you accidentally apply more than you should.

For now to be sure, stop using BP and if you have some Aquaphor around apply that on your flakiness and rash or you could use some anti-itch cream if it is itchy that has glycerin, dimethicone (preferably an active ingredient) and/or has hydrocortisone in it, but don't go overboard with applying anti-itch cream!

And as for your second question, it kind of depends what's causing the rash and how bad it is. It's kind of hard to gauge how long a rash will last.

Okay thanks a lot I'm pretty sure it's the Cerave because I have been using the same BP and the same amount for almost a month now and never had any problems other than the dryness. But I'll probably cut back on the BP until the rash subsides.

Thanks!biggrin.png

You're welcome! Glad I can help and if you have any further questions feel free to PM me! :)

Link to comment
Share on other sites

There is an ingredient in the cerave moisturizer that doesn't like benzoyl peroxide (assuming that's what your using) and some individuals react badly to this combo, I personally love this moisturizer I've been using it for a few months but if it's causing you problems, stop using it

Link to comment
Share on other sites

There is an ingredient in the cerave moisturizer that doesn't like benzoyl peroxide (assuming that's what your using) and some individuals react badly to this combo, I personally love this moisturizer I've been using it for a few months but if it's causing you problems, stop using it

That's what I figured I used the moisturizer before I started using BP and I love it. I guess just the combination of my skin, the BP and the moisturizer just didn't react really well. I guess you live and you learn.

Thanks!:D

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×